# SDR KNNA20151015004

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N417XA
- Make and model: Boeing 737-400
- Aircraft serial: 25417
- Aircraft time: 56,884 hours, 35,816 cycles
- System (JASC): 2565 · Escape Slide
- Part: Chain
- Part number: 65C1990115
- Condition: Improper Part
- Location: L2 Door Slide
- Component: Slide, Aircruisers
- Component part number: 61621469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION TO COMPLY WITH AD 90-12-11 THE R1 DOOR WAS FOUND TO HAVE AN IMPROPER ESCAPE SLIDE LATCH CHAIN INSTALLED.  THE AFT DOORS SHOULD HAVE CABLE, PN 65C19901-15 INSTALLED IAW IPC 25-61-35-02.  SB 737-25A1270 REPLACES THE CABLE WITH A CHAIN FOR THE FWD ENTRY DOORS ONLY.  THE FWD SLIDES HAVE DEPLOYMENT STRAPS SEWN INTO THE RAFT TO ACCEPT THE CHAIN ASSEMBLY. THE AFT SLIDES DO NOT HAVE THAT PROVISION.  THE CHAIN WAS ATTACHED BY CUTTING TWO HOLES IN THE MATERIAL AND INSERTING THE CHAIN BRACKET THROUGH THE HOLES.  REPLACED SLIDE.
